# SDR CALA2018101502117

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,023 hours, 25,027 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Not Reported
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G DOORS NOT CLOSED ECAM ON T/O. RIGHT MAIN GEAR DOOR DSPLYD PARTIAL EXTENTION. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN REPLACE CABLE MAC RELATED WORK ORDER 000000001580914 AND PRTR REPLACED RT MLG DOOR CONTROL CABLE PER AMM 32-12-16-400-0041-A OPS NORMAL MAC METER INITIATED FOR  WITH VENDOR ID REPLACED RT MLG DOOR CONTROL CABLE PER AMM 32-12-16-400-0041-A OPS NORMAL.
